MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.Mw5090206.
 
Event or Problem Description
The user facility reported that the 8fr angio-seal device had an unknown issue in the package.The device was not used on a patient.Additional information was received on 12feb2020.The device was not used as it came out of the package kinked.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.One used 8fr angio-seal sts plus was received for product evaluation.The kinked arteriotomy locator, carrier tube assembly, guidewire and hemostasis sheath were returned along with the header bag.Visual inspection revealed that there was a kink identified at the blood inlet hole of the arteriotomy locator.There were no signs of damage or deformation noticed on the returned carrier tube assembly, hemostasis sheath and guidewire.No other visual anomalies were noted.For dimension testing, the outer diameter of the arteriotomy locator was measured to be 0.108" and which was within the specification of 0.106" +0.002/-0.001.All measurements were within the manufacturer specifications.Based on the provided information and investigation results there is no evidence that this event was related to a device defect or malfunction.Based on the investigation results, it is likely that the application of an off-axis force to the arteriotomy locator has been known to cause the reported event.

Brand Name
8F ANGIO-SEAL STS PLUS VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset, nj
MDR Report Key9776405
Report Number3013394970-2020-00126
Device Sequence Number2185023
Product Code MGB
UDI-Device Identifier00389701011851
UDI-Public00389701011851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue Number610121
Device Lot Number06096151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1